RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 19, Issue 6  


Bézout rings with finite Krull dimension
A. Gatalevych
3
Rolling simplexes and their commensurability. III (Capelli identities and their application to differential algebras)
O. V. Gerasimova, Yu. P. Razmyslov, G. A. Pogudin
7
Local finiteness of algebras
A. Yu. Golubkov
25
Postclassical families of functions proper for descriptive and prescriptive spaces
V. K. Zakharov, A. V. Mikhalev, T. V. Rodionov
77
On intersection of primary subgroups of odd order in finite almost simple groups
V. I. Zenkov, Ya. N. Nuzhin
115
The Wedderburn–Artin theorem for paragraded rings
E. Ilić-Georgijević, M. Vuković
125
Orthogonal graded completion of modules
A. L. Kanunnikov
141
Isomorphisms of lattices of subalgebras of semirings of continuous nonnegative functions with the max-plus
V. V. Sidorov
153
On the lattice of subvarieties of the wreath product the variety of semilattices and the variety of semigroups with zero multiplication
A. V. Tishchenko
191
A note on the kernel of group homomorphism from the Weil descent method
M. A. Cherepniov
213
The universal block Lanczos–Padé method for linear systems over large prime fields
M. A. Cherepniov, N. L. Zamarashkin
225
Semiring isomorphisms and automorphims of matrix algebras
V. D. Shmatkov
251
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020